# SDR 96ZZZX4811

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N729EM
- Make and model: Beech E95
- Aircraft serial: TD713
- System (JASC): 2140 · Heating System
- Part: Resistor
- Part number: RE65G3R00
- Condition: Burned
- Location: Cabin Heat
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A RESISTOR IN CABIN HEATER OVERHEAT WARNING SYSTEM FAILED AND BURNED CAUSING SMOKE IN THE CABIN
